MAUDE Adverse Event Report: BD SWITZERLAND SARL ALARIS, SMARTSITE; SET, ADMINISTRATION, INTRAVASCULAR

BD SWITZERLAND SARL ALARIS, SMARTSITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2420-0500
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
Registered nurse noticed, prior to spiking medication with tubing, that the bd alaris pump infusion set back check valve was missing the roller clamp.

Brand Name
ALARIS, SMARTSITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BD SWITZERLAND SARL
10020 pacific mesa blvd
san diego CA 92121
MDR Report Key21392115
Report Number21392115
Device Sequence Number12910358
Product Code FPA
UDI-Device Identifier07613203012430
UDI-Public(01)07613203012430
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/10/2025
Report Date (Section F) 02/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2420-0500
Device Catalogue Number2420-0500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Outpatient Treatment Facility
Date Report to Manufacturer02/18/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA02/10/2025